Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Stomach cramps, nausea, frequent urination, constipation, headaches. Negative pregnancy test. Causes?

Hi there I haven t been feeling myself for a few days I have stomach cramps , feeling sick and have been going to the bathroom all the time for a pee but I am also constipated and have been taking headaches as well can you maybe help. I am not due my period for another few day but I have due test and they ate all negative. Thanks for you time
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM

The symptoms that you have mentioned do not seem to be related to menstrual cycles.
The symptoms of cramps, feeling sick, constipation, frequent urination suggets some metabolic disorder.
I would suggest you to get serum calcium levels done after consulting your physician.
An increase in serum calcium levels cause such symptoms.
A clinical evaluation will mthrow more light on the problem.

Thanks and take care
Dr Shailja P Wahal
Answered: Sat, 19 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor